I am on way too much ibuprofen & way too much acetaminophen. How do I wean off?
- 6 Aug 2015 by Elizabethbeene
- 7 August 2015
- rheumatoid arthritis, pain, acetaminophen, ibuprofen, addiction
I have been doing this for about 3 or 4 years.
Stop it, its not addicting. You should not have to wean off of either of them.
Hello please stop right away. You don't understand recent research has found unfavorable effects of ibuprofen on the body and tylenols very toxic to your liver! You might have aches and pains but you can stop it now it's crucial
Hi, the 'addiction' is psychological, and you can safely reduce the dosages to an acceptable/recommended amount, or discontinue both the Ibuprofen & Acetaminophen, and opt for an alternate analgesic for your arthritis... ask your doctor for recommendations
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2010 • 1 answer
Posted 25 Mar 2011 • 4 answers
Posted 10 Jul 2012 • 2 answers
Posted 2 Jun 2014 • 3 answers
Posted 13 Sep 2016 • 1 answerFAQ by Drugs.com